I got my lips injected with Restylane about a month ago and there are three tiny dots/bubbles that are blackish gray in the middle. There not noticeable to anyone but me. Is this dangerous?
Why are there gray dots/bubbles in my lips after Restylane?
Doctor Answers (1)
Bubbles in lips with Restylane
Although I am not sure about what is causing your bubbles I can say that if they are stable and unchanging they are probably not dangerous. Sometimes a filler placed high up in the skin can look a little purple and this might be what you are seeing. This is less likely to happen with Restylane than with some other fillers but it is possible. It is possible that there could have been some bleeding that caused this but that should be gone by now. If blood, warm compresses will help it go away. Photos would be very helpful.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.